Relationships between length and coverage of decision rules

Talha M. Amin, Igor Chikalov, Mikhail Moshkov, Beata Zielosko

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The paper describes a new tool for study relationships between length and coverage of exact decision rules. This tool is based on dynamic programming approach. We also present results of experiments with decision tables from UCI Machine Learning Repository.
Original languageEnglish (US)
Pages (from-to)1-13
Number of pages13
JournalFundamenta Informaticae
Volume129
Issue number1-2
DOIs
StatePublished - Feb 14 2014

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Algebra and Number Theory
  • Theoretical Computer Science
  • Information Systems

Fingerprint Dive into the research topics of 'Relationships between length and coverage of decision rules'. Together they form a unique fingerprint.

Cite this